# SDR HALA2016042100037

- Difficulty date: April 15, 2016
- Submitted: April 25, 2016
- Operation: Air carrier
- Aircraft: N380HA
- Make and model: Airbus A330-243
- Aircraft serial: 1104
- Aircraft time: 26,417 hours, 4,397 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Floor Support
- Condition: Corroded
- Location: Frames 75-76
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING H-CHECK, DOOR 4 FLOOR SUPPORT FRAMES 75-76, Y-2462 JUST UNDER DOOR 4R PLAT IS CORRODED.  REPLACED THE FLOOR SUPPORT IAW SRM 5-42-11, 51-44-11 AND DWG F53479320027.
